# SDR UALA2011092705235

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 88,181 hours, 10,784 cycles
- Engine: Pwa PW4056
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 60B8004237
- Part serial: 152
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT FLAPS PRIMARY ON EXTENSION AND FLAPS CONTROL.  REPLACED NR 1 L/E PNEU DRIVE UNIT (PDU), REF MM.  OPS CHECKED GOOD BOTH PNEUMATICALLY & IN ALT FLAPS (ELECTRICALLY).
